Generalized Pickands estimators for the extreme value index

J.J.J. Segers

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)381-396
Number of pages15
JournalJournal of Statistical Planning and Inference
Volume128
Issue number2
Publication statusPublished - 2005

Cite this

@article{efd0517b7a5a4253a6efbf3d4bd78628,
title = "Generalized Pickands estimators for the extreme value index",
author = "J.J.J. Segers",
note = "Pagination: 15",
year = "2005",
language = "English",
volume = "128",
pages = "381--396",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "2",

}

Generalized Pickands estimators for the extreme value index. / Segers, J.J.J.

In: Journal of Statistical Planning and Inference, Vol. 128, No. 2, 2005, p. 381-396.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Generalized Pickands estimators for the extreme value index

AU - Segers, J.J.J.

N1 - Pagination: 15

PY - 2005

Y1 - 2005

M3 - Article

VL - 128

SP - 381

EP - 396

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 2

ER -